
Daniel Berend
Senior Academic
The Inhomogeneous minimum of binary quadratic forms
An indefinite binary quadratic form/gives rise to a certain function M on the torus. The properties of M, especially those related to its maximum - the so-called inhomogeneous minimum of f-are the subject of numerous papers. Here we continue this study, putting more emphasis on the general behaviour of M.
| Publication language | English |
| Pages | 7-19 |
| Journal | Mathematical Proceedings of the Cambridge Philosophical Society |
| Volume | 112 |
| Issue number | 1 |
| Publication status | Published - 01.01.1992 |
ASJC Scopus subject areas
General Mathematics